# SDR DL75A060896

- Difficulty date: October 28, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 60,488 hours, 29,559 cycles
- Engine: Pwa PW2037
- Engine time: 20,987 hours, 8,773 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5010224A
- Part serial: 1247
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAILED IN FLIGHT POST FLT STATUS MESSAGES R ENG SEC SEL R ENG OIL PRESS R ENG LOW N1.  REF ITEM 7 FOR RT ENG EEC REPLACEMENT 707812.  REPLACED NR 2 FUEL PUMP PER MM 664905, NEED LEAK OPN CK.  REPLACED NR 2 FUEL CONTROL PER OPN 5034 STEPS 1-3 664905 RAN ENGINE AND LEAK CK OK.  PERFORMED TEST PROCEDURE PER MM.  ENGINE ACHIEVED T/O POWER.
